# SDR DALA1141700634

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 76,155 hours, 35,849 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL380 RECEIVED CABIN ALT WARNING.  CABIN ALTITUDE WAS AT  APPROX. 12,000FT.  NO FAULT LIGHTS OR OTHER INDICATIONS.  DIFFERENTIAL PRESSURE WAS 6+.  DONNED O2 MASKS AND PERFORMED EMERGENCY DESCENT TO 15,000FT AND THEN REGAINED CONTROL OF CABIN PRESSURE AT 15,000FT AND 4.6 DIFF PRESS.  EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED CABIN PRESSURE CONTROL PANEL AND OUTFLOW VALVE ASSEMBLY.  MAINTENANCE ALSO REPLACED THE AFT CARGO DOOR SEAL DUE TO TEARS AND A PIECE MISSING.
